Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started using this about a week ago and my skin is dryer than usual, which is weird, because it's supposed to be used as a moisturizer. It is also supposed to help acne, but it's really supposed to moisturize and that's why I started using it. My skin feels smooth to the touch, but it's dry and even peeling in places. I'm wondering if anyone else had this problem with metazine. Does it take awhile to moisturize -- I mean, if I use it for awhile will it get better?

I've scoured the internet to see if others had this issue and I haven't found anyone who has. I don't know what else could be causing this, since it's the only thing I changed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×